# SDR MWEA001113

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 75,657 hours, 86,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Part number: 99122464
- Condition: Damaged
- Location: Acm Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACM STRUT ROD TO FRAME STATION 859 HAS A WORN ROD END MOUNT HOLE IN THE FRAME CAP ANGLE AND IS GOUGED IN THE RADIUS.  FABRICATED AND INSTALLED FRAME BUSHING REPAIR.
